# SDR UIEA2025031700353

- Difficulty date: March 17, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 98,424 hours, 25,242 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Evas Unit
- Part number: 170STC019
- Part serial: 128EE03P
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EVAS OPS CHECK, FOUND CAPTAINS EVAS INOP (BLOWER INOP)( REMOVED & REPLACED EVAS CAPTAINS SIDE AS PER B-767-300 AMM 25-60-99. OPS CHECK GOOD. )
